HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
104巻3号 (1990.9) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/11017

Files in This Item:

File Description SizeFormat
ronso1040300340.pdf379KbAdobe PDF
Download
Title: ある種の置換群の subdegree
Other Titles: The Subdegrees of a Certain Permutation Group
Authors: 山田, 裕理
Issue Date: 1-Sep-1990
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 104
Issue: 3
Start Page: 298
End Page: 312
Citation note: (人文・自然科学特集号 = Arts and Science )
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/11017
Text Version: publisher
Appears in Collections:104巻3号 (1990.9)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback